# SDR QXEA2011071900508

- Difficulty date: July 16, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 10,464 hours, 11,347 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Nicked
- Location: Bs 331
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 - SEAT RAIL NR 7 IS NICKED AT STA X331.000 AND HAS CORROSION AT STA X367.000.  REMOVED NICK IAW Q400 SRM 51-14-00-02-01 AND CORROSION IAW BOMBARDIER RD 8/4-53-884.  MATERIAL LOSS .002 WITH A NOMINAL THICKNESS OF .454 AND .015 ALLOWED. CONFIRMED CRACK FREE REF RD 8/4-53-884.  APPLIED ALODINE IAW Q400 SRM 51-21-10.
